Alert archive / Illinois / River Flood Advisories in 2017
River Flood Advisory 21, NWS Chicago, IL
NWS Chicago, IL issued this river flood advisory at Jan 20, 2017, 10:05 AM CST for Iroquois County, Illinois. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2017, 10:05 AM CST (16:05 UTC)
- Expired
- Jan 21, 2017, 10:01 PM CST
- In force
- 36 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
County Iroquois County, IL
The radar
The Chicago radar (KLOT), 110 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar Creek (E-IL) at Milford (MILI2). The gauge peaked at 17.93 ft at Jan 21, 2017, 8:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05525500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
376
WGUS83 KLOT 201605
FLSLOT
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1005 AM CST FRI JAN 20 2017
...The National Weather Service in Chicago has issued a Flood
Advisory for the Sugar Creek...
Sugar Creek at Milford affecting Iroquois County
.Rainfall over the past 24 hours was between an inch to
an inch and a quarter. This has caused rises on Sugar Creek
near Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Additional information can be found at weather.gov/chicago.
&&
ILC075-210405-
/O.NEW.KLOT.FL.Y.0021.170120T1605Z-170122T0401Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1005 AM CST FRI JAN 20 2017
The National Weather Service in Chicago has issued a
* Flood Advisory for
The Sugar Creek at Milford.
* Until Saturday Evening.
* At 900 AM Friday the stage was 12.9 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.5 feet by Saturday
morning.
&&
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
4057 8778 4060 8742
$$2 follow-up statements
380
WGUS83 KLOT 210338
FLSLOT
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
938 PM CST FRI JAN 20 2017
...The Flood Advisory continues for the Illinois River...Iroquois
River...Kankakee River...Sugar Creek...
Illinois River at Morris affecting Grundy County
Iroquois River near Foresman affecting Newton County
Iroquois River at Iroquois affecting Iroquois County
Kankakee River at Momence affecting Kankakee County
Kankakee River near Wilmington affecting Grundy and Will Counties
Sugar Creek at Milford affecting Iroquois County
...The Flood Advisory continues for the East Branch Du Page River...
Fox River...Illinois River...
East Branch Du Page River at Bolingbrook affecting Will County
Fox River at Montgomery affecting Kane and Kendall Counties
Illinois River at Ottawa affecting La Salle County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Additional information can be found at weather.gov/chicago.
&&
ILC063-211538-
/O.EXT.KLOT.FL.Y.0023.000000T0000Z-170123T0000Z/
/MORI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Illinois River at Morris
* Until Sunday evening.
* At 845 PM Friday the stage was 13.9 feet.
* Action stage is 13.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will rise to near 14.5 feet by Saturday
morning.
&&
LAT...LON 4143 8827 4134 8860 4135 8868 4127 8868
4127 8860 4135 8826
$$
ILC099-211538-
/O.CON.KLOT.FL.Y.0011.000000T0000Z-170124T1500Z/
/OTWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Illinois River at Ottawa
* Until Tuesday morning.
* At 830 PM Friday the stage was 462.5 feet.
* Action stage is 461.0 feet.
* Flood stage is 463.0 feet.
* Forecast...The river will rise to near 462.7 feet by Saturday
afternoon.
* Impact...At 462.4 feet...Allen Park entrance threatened and West
boat ramp is submerged.
&&
LAT...LON 4135 8868 4137 8896 4128 8897 4127 8867
$$
INC111-211538-
/O.EXT.KLOT.FL.Y.0019.000000T0000Z-170124T0600Z/
/FSMI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Iroquois River near Foresman
* Until late Monday night.
* At 845 PM Friday the stage was 15.6 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 15.8 feet by Saturday
evening.
&&
LAT...LON 4094 8727 4086 8749 4077 8746 4085 8723
$$
ILC075-211538-
/O.EXT.KLOT.FL.Y.0020.000000T0000Z-170124T1200Z/
/IRQI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Iroquois River at Iroquois
* Until Tuesday morning.
* At 900 PM Friday the stage was 16.2 feet.
* Action stage is 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river may rise to near flood stage early Sunday
morning.
* Impact...At 18.0 feet...Agricultural areas near the river begin to
flood.
&&
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
4075 8784 4077 8746
$$
ILC091-211538-
/O.EXT.KLOT.FL.Y.0018.000000T0000Z-170122T1200Z/
/MOMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Kankakee River at Momence
* Until Sunday morning.
* At 845 PM Friday the stage was 4.7 feet.
* Action stage is 4.5 feet.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall.
* Impact...At 5.0 feet...Some flooding begins to the lowest areas
along the river.
&&
LAT...LON 4121 8756 4118 8782 4126 8799 4116 8806
4106 8781 4111 8753
$$
ILC063-197-211538-
/O.EXT.KLOT.FL.Y.0022.000000T0000Z-170123T0000Z/
/WLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Kankakee River near Wilmington
* Until Sunday evening.
* At 845 PM Friday the stage was 5.2 feet.
* Action stage is 5.0 feet.
* Flood stage is 6.5 feet.
* Forecast...The river will rise to near 5.3 feet by early Saturday.
&&
LAT...LON 4126 8799 4143 8827 4135 8828 4116 8806
$$
ILC197-211538-
/O.CON.KLOT.FL.Y.0016.000000T0000Z-170121T1830Z/
/BOLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The East Branch Du Page River at Bolingbrook
* Until Saturday afternoon.
* At 855 PM Friday the stage was 18.4 feet.
* Action stage is 18.0 feet.
* Flood stage is 19.5 feet.
* Forecast...The river will continue to fall.
&&
LAT...LON 4172 8810 4170 8819 4169 8814 4170 8806
4177 8805 4178 8810
$$
ILC089-093-211538-
/O.CON.KLOT.FL.Y.0017.000000T0000Z-170126T1030Z/
/MNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Fox River at Montgomery
* Until Late Wednesday night.
* At 845 PM Friday the stage was 12.5 feet.
* Action stage is 12.5 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to near 12.5 feet by early Saturday.
* Impact...At 13.0 feet...Minor lowland flooding begins near river.
&&
LAT...LON 4195 8838 4173 8838 4163 8860 4154 8860
4169 8826 4194 8827
$$
ILC075-211538-
/O.EXT.KLOT.FL.Y.0021.000000T0000Z-170123T0600Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017
The Flood Advisory continues for
The Sugar Creek at Milford
* Until late Sunday night.
* At 900 PM Friday the stage was 16.5 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.6 feet by Saturday
morning.
&&
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
4057 8778 4060 8742
$$215
WGUS83 KLOT 211604
FLSLOT
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1004 AM CST SAT JAN 21 2017
...The Flood Advisory is cancelled for the Iroquois River...Sugar
Creek...
Iroquois River at Iroquois affecting Iroquois County
Sugar Creek at Milford affecting Iroquois County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Additional information can be found at weather.gov/chicago.
&&
ILC075-211634-
/O.CAN.KLOT.FL.Y.0020.000000T0000Z-170124T1200Z/
/IRQI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST SAT JAN 21 2017
The Flood Advisory is cancelled for The Iroquois River at Iroquois
And has been replaced by a Flood Warning.
* At 900 AM Saturday the stage was 17.0 feet.
* Action stage is 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to go above flood stage by early
Sunday.
* Impact...At 18.0 feet...Agricultural areas near the river begin to
flood.
&&
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
4075 8784 4077 8746
$$
ILC075-211634-
/O.CAN.KLOT.FL.Y.0021.000000T0000Z-170123T0600Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST SAT JAN 21 2017
The Flood Advisory is cancelled for The Sugar Creek at Milford
And has been replaced by a Flood Warning.
* At 900 AM Saturday the stage was 17.9 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to go above flood stage by this
afternoon.
&&
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
4057 8778 4060 8742
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Jan 20, 5:24 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Jan 20, 5:24 AM CST, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 524 AM CST Fri Jan 20 2017 .SHORT TERM... 235 AM CST Through Today... Another day of Pacific Northwest-like weather with concerns for larger impact being dense fog this morning in parts of north central Illinois. The closed upper low across southwest Minnesota early this morning is lifting nearly due north, with a negative tilt to its southern extent. That vorticity lobe extension is lifting over the area early this morning, supporting showers with even some convective elements in east-central Illinois. A 2 a.m. surface hand analysis indicates a broad 1002 mb low across south central Illinois, with a gradually sloped warm frontal inversion inferred north of that. As this low tracks into northern Indiana by mid-morning, the light to moderate showers across the eastern half of the forecast area will track northward out of the area. While fairly light low- level flow, patchy drizzle seems possible areawide today. Dense fog observations are noted across Iowa and into western Illinois early this morning and there is potential for this to expand into north central Illinois near or just after sunrise. Will watch that closely. Otherwise, sort of a murky one half mile to two mile visibility is expected across the rest of the area this morning and for some into the afternoon. Temperatures have struggled under the clouds in recent days, and while winds will turn southeast especially south of I-80 today, readings will fail to reach what the 925mb temperatures would commonly support with no snow cover. Light warm advection, especially in the south, should support mid 40s to even some upper 40s in the far south. Overall, only about a five degree climb is expected today areawide, with light flow off the lake probably keeping lakeside areas from climbing but two or three degrees. The Chicago lakefront only had a three degree range yesterday, further supporting this reasoning. MTF && .LONG TERM... 252 AM CST Friday Night through Thursday... An active weather pattern will persist through the long term forecast period, with periodic chances for precipitation. The general trend for the longer term forecast period will be for a progressive high amplitude pattern. Temperatures through the period will generally be above seasonal normal levels. While a series of systems will bring periodic chances for pcpn, p-type will likely be mostly rain or a rain/snow mix durg the overnight hours. Expect little opportunity for any sgfnt snowfall through the period. For Friday night into Saturday, a modest srn stream shortwave is expected to track from the cntrl plains to the upper MS valley. The associated sfc low should track should be well west of the area, leaving the local area in a zone of warm/moist advection in the lower levels. The models are in good agreement on advecting drier air aloft across the region, overspreading a saturated layer blw 5kft. This pattern will suggest areas of fog and drizzle. cloudy, foggy, drizzly conditions will persist into Saturday. The main forecast concern for the weekend will be just how high temperatures can climb. Much of the guidance is suggesting temps reaching well into the 50s with uppers on Saturday. Have some concern that the models have been trending to warm. While 925mb temps of arnd +8 C, the extensive, persistent cloud cover may prevent temps from getting that high. So, confidence in the temperature forecast is only moderate, and will be highly dependent on cloud cover. If some sunshine can break through, there will be the potential to mix down the warmer air. However, if skies remain overcast into the weekend, then temps may need to be adjusted down a some. Also, have maintained the slight chance thunder for the srn portions of the CWA. But, that too is a low confidence, dependent on the track of a weak srn stream shortwave. Into next week, the active weather pattern will continue as the pattern remains high amplitude and quickly progressive. The trend through at least mid week should be for above normal temperatures, with highs in the 40s. While the will be periodic chances for pcpn, p-type should largely remain liquid, or perhaps a rain/snow mix. Late in the period, long wave upper troughing is expected to develop over the cntrl plains and move east. This would signal a trend back to more seasonable temperatures with highs in the low to middle 30s and lows in the 20s. && .AVIATION... For the 12Z TAFs... For ORD and MDW, concerns are: - 500 ft or lower cigs for much of the TAF period, including the potential of 200 ft briefly later this morning in the immediately wake of the rain, and then again tonight, mainly 03Z and after. Confidence is medium-high in cig trends and medium in 200 ft not occurring at ORD and MDW this morning, while low to medium tonight. - Possible 1SM or lower visibility, especially in drizzle this morning and again tonight. Confidence is medium-high in visibility this afternoon, but otherwise low-medium. - Rain showers departing around 14Z with off and on drizzle otherwise. There is a chance for some isolated rain showers between 02Z and 08Z. - East winds becoming east-southeast and likely dropping to below 9 kt by 16Z. Confidence is medium-high. Broad somewhat weak low pressure is scooting south of the TAF sites early this morning with the area is in the middle of a massive stratus shield...in other words, no clearing anytime soon. As the low does depart though, it will kick the showers out of here for most of the day by around 14Z. Patchy drizzle will remain possible and looks more favorable after dark tonight as broad warm advection ensues just off the deck. There could even be isolated showers, especially toward RFD. Otherwise, easterly winds will sustain the stratus and a general inch up in the afternoon is expected before inching down in the evening. Winds should turn more southeasterly late in the day into this evening. Speeds are expected to increase above 10 kt on Saturday morning. MTF && .MARINE... 237 AM CST With increasing moisture over the cooler waters of the lake, will need to watch early this morning for possible dense fog. It could remain just a low stratus deck and more of a 1-2 SM visibility, but confidence is low. Any visibility changes should be gradual as opposed to very quick today. The fog threat will continue through Sunday, especially across the south. Otherwise, east winds today should turn southeast tonight and persist into Saturday, before turning back east to northeast on Sunday, as low pressure moves south of the lake. It is possible for some Small Craft Advisory criteria waves into the Illinois and Indiana nearshore on Sunday night and early Monday. MTF && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jan 20, 3:20 AM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 320 AM CST FRI JAN 20 2017 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 210930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 320 AM CST FRI JAN 20 2017 /420 AM EST FRI JAN 20 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: ELEVATED FOG RISK. LIMITED FLOODING RISK. DISCUSSION: AREAS OF FOG WILL CONTINUE WITH POSSIBLY SOME DENSE FOG THIS MORNING...MAINLY IN NORTH CENTRAL ILLINOIS...AND THEN POTENTIAL AGAIN AREAWIDE TONIGHT. MODERATE RAIN FROM LAST NIGHT AND EARLY THIS MORNING WILL RESULT IN RENEWED RISES ON AREA STREAMS AND RIVERS AND COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY... LIMITED THUNDERSTORM RISK. ELEVATED FOG RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-210930- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 320 AM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. AREAS OF FOG WILL CONTINUE...SOME OF WHICH MAY BE DENSE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FOG WILL CONTINUE INTO THE WEEKEND...SOME OF WHICH MAY BE DENSE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE INDIANA NEARSHORE ON SATURDAY NIGHT && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-210930- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 320 AM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. AREAS OF FOG WILL CONTINUE...SOME OF WHICH MAY BE DENSE...MAINLY ACROSS THE SOUTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FOG WILL CONTINUE INTO THE WEEKEND...SOME OF WHICH MAY BE DENSE...MAINLY ACROSS THE SOUTH. && MTF/KREIN VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:40 AM CST | River Flood Advisory | LOT | Kankakee | 36 hr |
| Jan 20, 9:46 AM CST | Areal Flood Warning | LOT | Lee, Ogle | 30 hr |
| Jan 20, 9:50 AM CST | River Flood Advisory | LOT | Iroquois | 36 hr |
| Jan 20, 10:13 AM CST | River Flood Advisory | LOT | Grundy, Will | 36 hr |
| Jan 20, 11:54 AM CST | River Flood Advisory | LOT | Grundy | 58 hr |
| Jan 20, 2:59 PM CST | Marine Dense Fog Advisory | LOT | 24 hr | |
| Jan 20, 4:29 PM CST | Dense Fog Advisory | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more | 19 hr |
Nearby
River Flood Advisories in Illinois, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.